# SDR DALA2016120509551

- Difficulty date: November 28, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 62,548 hours, 23,547 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID LAVATORY WHITE EMERGENCY LIGHT INOPERATIVE. VERIFIED BATTERY PACK OPS CHECKED OK. PERFORMED CONTINUITY CHECK BETWEEN M732 D70 PIN 14  TO PIN 27 ON CONNECTOR D5294 AND GD3038-DC TO PIN 28 ON CONNECTOR D2594 CHK OK.  AFTER EXTENSIVE TROUBLESHOOTING, FOUND SPLICE L2-J2 BROKEN. REPAIRED SAME. ALL WORK ACCOMPLISHED IAW CMM 25-40-39 AND WDM 33-51-21. EMERGENCY LIGHT ON MID LAVATORY.   OPS CHECKED OK.
